# SDR DXTA200300145

- Difficulty date: October 22, 2003
- Submitted: November 24, 2003
- Operation: Air carrier
- Aircraft: N670QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605170
- Aircraft time: 2,195 hours, 1,765 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Switch
- Condition: Failed
- Location: Acm Overheat
- Stage of operation: CR
- How discovered: O
- Nature of condition: M
- Precautionary procedure: B

## Discrepancy

DURING FLIGHT AT FL370 THE ACM OVERHEATED FOLLOWED BY ACTIVATION OF EMERGENCY PRESSURIZATION . EMERGENCY DECLARED, AIRCRAFT DIVERTED TO CRW AND LANDED SAFELY.   REMOVED & REPLACED ACM OVERHEAT SWITCH AND OPS CHECKED GOOD IAW CESSNA 560XL M/M CHAPTER 21-51-00.
